# SDR R61A201409161064

- Difficulty date: September 16, 2014
- Submitted: September 17, 2014
- Operation: Air carrier
- Aircraft: N114HQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000179
- Aircraft time: 19,171 hours, 14,967 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Inoperative
- Location: Flashlight
- Component: Flashlight
- Component part number: P2070003215
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CREW REPORTED THAT THE AFT F/A FLASHLIGHT WOULD NOT WORK.  MAINTENANCE R & R F/A FLASHLIGHT BATTERY IAW AMM AND OPS CHECKED GOOD.
